# SDR SWAA2013120423020

- Difficulty date: November 29, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 52,307 hours, 30,659 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 2401
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY SELECTED FLAPS 15 & NOTICED TE FLAPS SPLIT & STOPPED WITH RT FLAP AT 2 DEGREE.  LT FLAP AT 3 DEGREE.  R & R NR 8 FLAP SKIN SENSOR T532 IAW MM.
